# SDR CA000718014

- Difficulty date: July 6, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,609 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Line
- Part number: 82970410103
- Condition: Leaking
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID LEAKING FROM LEFT NACELLE. FOUND CASE DRAIN LINE LEAKING. NEW LINE INSTALLED AND AIRCRAFT RETURNED TO SERVICE.
